# SDR 9809796637

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- Engine: Pwa JT9D7R4G2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Failed
- Location: Nr 1 Eng Gearbox
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE FLIGHT, THE NR 1 ENGINE OIL QUANTITY AND PRESSURE DROPPED.  THE ENGINE WAS SHUT DOWN AND THE FLIGHT CONTINUED TO NRT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE ACCESSORY GEARBOX CARBON SEALS FOR THE HYDRAULIC PUMP AND STARTER.  SUBSEQUENT ENGINE RUN-UP FOUND NO LEAKS AND THE AIRCRAFT RETURNED TO SERVICE.
